# SDR DALA2023040302554

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N362NW
- Make and model: Airbus A320-212
- Aircraft serial: 911
- Aircraft time: 69,137 hours, 32,320 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3262 RT MLG HINGED FAIRING DAMAGED 10 GOUGES VERTICAL BEGINNING 18" AFT OF FWD EDGE. CORRECTIVE ACTION: COMPLIED WITH ERA 607557-14. (2698570)
